# SDR CA140707012

- Difficulty date: July 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,799 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 11452403725
- Condition: Damaged
- Location: Trim Tab
- Part time: 5,760 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW HAD EXPERIENCED LOSS OF ELEVATOR TRIM TAB CONTROL.  UPON INVESTIGATION BY MAINTENANCE, IT WAS FOUND THAT THE PRIMARY TAB CONTROL CABLE HAD WORN AND SEPARATED WHERE IT IS ROUTED THROUGH THE ELEVATOR TRIM TAB SERVO, A PART OF THE INSTALLED AUTOPILOT SYS.  DOES NOT APPEAR THAT ANYTHING INTERFERED WITH CABLE ROUTING.  NO ABNORMALITIES FOUND WITH THE SERVO CAPSTAN AND THE SERVO IS FUNCTIONING SERVICEABLE.  BY DESIGN THE SYS USES THE PRIMARY TRIM TAB CABLE ROUTED THROUGH THE CAPSTAN AND THE ADDITIONAL CABLE LENGTH IS ACHIEVED BY INSTALLING A CABLE EXTENSION, PN 129-500018-13.  THIS INSTALLATION DOES NOT USE A BRIDLE CABLE SYS.
